Couldn't find what you looking for?

TRY OUR SEARCH!

i have just started a birth control pill and three weeks into my first pack I now have a yeast infection, is this a normal side effect and will this happen every month.

Loading...

The same thing has happened for me. I was wondering if taking something for a yeast infection could reduce the effectiveness. Hmmm,...
Reply

Loading...

Me too! Only problem is, I get it as soon as i start birth control! I stopped using, to see if it actually was the pill, and the yeast infection went away. as soon as I started again, it came back. What do I do?
Reply

Loading...

me too! I just started birth control again, I had sopped before because I was getting yeast infections and nausea...and when i stopped taking them, it all went away. now I started again and a couple of days into the pack i have a yeast infection
Reply

Loading...

I just started taking birth control for the first time and a week and a half later I got a yeast infection. i think im definitely going to stop the birth control now!! haha....... pain ='[
Reply

Loading...

Dude, I never had a prob with yeast infections until about three months after starting the pill. It has now been about two years and I get one about once a month. I've been to the gyno and they deny that it's the BC. I parred down on the stress, I wash everyday (frangrance free stuff) and I wear breatheable undies. I also thought it had to do with having intercourse - not so much, because I still have it for not having done it in a while. I've had enough so I'm going to dump it to crumpit!
Reply

Loading...

I have the opposite problem! I was on birth control pills for 20 years and got a yeast infection just a few times a year. I recently stopped taking birth control since my husband got a vasectomy and I have had a yeast infection every month since, and sometimes twice a month! I talked to my doctor and he said the changes in hormones can cause the yeast infections. So for both me and the rest of the people posting,the hormone fluxes of birth control pills (or in my case, the lack of) can cause the infection. He also told me to stop using tampons :-( because they can cause the infection to hang around. Hope my experience helps!
Reply

Loading...

Same problem here. I had a recurrent yeast infection for months and months before I realized it was because of birth control pills. check it out though: when I was on ortho tricyclen lo, I didn't get yeast infections. I started getting them when I tried various monophasic pills, with higher doses. I'm thinking about going back to ortho lo. Why not give that a shot ladies? Triphasic like ortho lo mimic your body's natural cycle instead of delivering the same dose of hormones every day.
Reply

Loading...

I had a yeast problem for a year and a half and couldn't figure it out... my male OB/GYM was convinced that yeast had nothing to do with taking the pill. I tried everything, diet chages with no to little carbs or sugar, no caffeine, white cotton underware, organic laundry detergent, yogurt.. you name it! I finally switched Doctor's and got a Female Nurse Practitioner. She told me that it could be the pill. As soon as I stopped taking the pill they went away! I started the pill 3 months later because I thought it had cleared out of my system but within 2 days of taking the pill, I got a yeast infection.. I've since stopped and been yeast free for 4 months.
Reply

Loading...

I just started taking the pill two weeks ago and now i'm pretty sure i have a yeast infection. Now i don't know what to do as i don't want to stop taking birth control but i'm not sure if taking medication for the yeast infection will effect my birth control in anyway. anyone got any suggestions or advice ?
Reply

Loading...

I know exactly how you ladies feel. I have been taking ortho tri cyclen for almost 4 years now. About 4 months ago I missed an entire month of my BC and then the next month I started back up on them. The next month I got my first yeast infection. Went to the doctor and was given Diflucen (SP?). Went away quickly. Then about a month later I got my 2nd one. I treated it with over the counter meds first but after the 7 days I still had some discomfort so went and got Diflucen. Went away agian. Then 2 weeks later here it is agian. I'm pretty sure it is because of my missing a month of BC and then starting right back up on it. Which probally has affected my hormones and thats why I've been getting these horrible things. I have done so much research, and i'm driving myself crazy. I read somewhere where it said that reccurrent yeast infections can be a cause of HIV. I'm ready to freak out. So i'm hopeing that its just a bad hormone reaction to my pills. I know how you all feel, its a horrible feelling and it doesnt help when we are so stressed out trying to figure it all out. My advice to everyone is when you start getting these reccurrent yeast infections, seek medical treatment ASAP, if not your most likely to drive yourself crazy trying to do your own research.
Reply

Loading...

I've been on birth control for about 7 months and I just got my first yeast infection. Not only did i get that from the pill, I've been suffering from chronic dry eyes and I'm pretty sure its from the pill.
Reply

Loading...

I also have been having yeast infections since my pill () OCELLAwas changed in October. My OBGYN said no connection. My everyday Dr. told me that even though the ingredients were the same as my old pills (YAZ), the binding agent holding the pill together could be causing the infections. I also stopped the pill and the infections went away.
Reply

Loading...

A yeast infection is a vaginal infection that is usually caused by a fungus. Women who have this infection may feel itching, burning when urinating, and pain, and some women have a vaginal discharge. Yeast infections occur more frequently in women with diabetes.

It is not always necessary to have discharge with yeast infection,at times itching burning and pain arises due to it.


Though yeast infection does not fall into the category of lifestyle diseases, it can be treated very easily if we bring about some changes in our lifestyle. This infection is caused when the pH balance in the body is disrupted due to many factors. The acidic balance in the moist areas of our body is messed up when bad bacteria outnumber the good bacteria. As soon as it happens, we notice the first symptoms of yeast infection.

In order to get rid of this infection we use all kinds of over the counter medicines. These medicines often treat the disease temporarily without curing the ph imbalance. What exactly causes the pH imbalance? Following are a few important things that can be tried to maintain the ph balance and prevent the disease.

1) Heavy use of antibiotics is the main reason of ph imbalance. Women use birth control pills that are effective in preventing pregnancy but in the process these pills disrupts the acidic balance in vagina. This result in candidiasis. You can easily avoid this situation if you take some other contraceptive.

2) Use of synthetic underwear makes the groin area warm and moist. This provides a perfect condition for growth of Candidiasis. Wearing cotton underwear keeps you dry therefore helps in preventing the infection.

3) Eating probiotics foods like yogurt keeps the ph balance in your body under control. Yogurt has so many medicinal values that it is beneficial not only for candidiasis but also for many other ailments. You must consume yogurt in any form regularly.


I had it in the past,Here is what i tried to cure Yeast Infection Naturally:
Reply

Loading...

I've been on orthotricyclene for about 10 years. Starting about 2 years ago, I get yeast infections every time I start my pack. Whenever I mention it to my gyno (various ones), they all say it is highly unlikely. I'm tired of being blown off like I have no idea what I'm talking about. It is MY body, afterall. Don't they think I'd notice if EVERY SINGLE TIME I start a pack, it happens? There's no way it can be a coincidence at this point. And all they do is prescribe me prescription yeast infection medication. And then the following month, when I start a new pack, it arrives again like clockwork. I'm going to start taking orthotricyclene lo and see if that helps. I'm glad I found this website and can now see that it is much more common than I had thought, which just confirms everything. Thank you all for your posts. Good luck to you. >;)
Reply

Loading...